# SDR UALA2010081302958

- Difficulty date: August 12, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 59,706 hours, 8,658 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: B-Nut
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT PAX ENTRY DOOR - EPAS TUBING -B- NUT AND TUBING ARE CORRODED.  RUSTED AT CONNECTION TO THE EPAS ACTUATOR.  CORROSION CLEANED OFF AT C-CHECK ON WU J9014Q.
